# SDR 02FDEA00359

- Difficulty date: May 19, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF FLOORBEAM FWD FLANGE AT BS 360, LBL 3.1, WL 208.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 3.
